Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

How could be my dad's serum creatinine be reduced who is suffering from renal failure ?

hello doctor , my dad aged 45 years is suffering from acute renal failure . his serum creatinine is 6.8, plz can u tell us how to reduce serum creatinine..
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
There is no single way to reduce s creat, one has to insert a cvp line and maintain adequate fluid balance and watch for urine output. Since your dad is young he shud recover from it however we have to find the cause of the renal failure. What health problem did he have?
Answered: Sat, 19 Mar 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
Acute Renal Failure should be managed by Nephrologist. The serum creatinine is the major indicator of explaing the renal condition. By appropriate antibiotics, diuretics and necessarily dialysis it wiil be managed. Its a emergency condition needed expert management.
Have a Healthful Day..
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor